# SDR SWAA2022030174173

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN;RH INBD SEAT TRACK LOWER CENTER CORRODED STA 827-832 / SEAT TRACK SEGMENT WAS REMOVED AND REPLACED FROM STA 807+10 TO STA 887; RBL 24. SEE NRC X881996 SAM 326 E356241 ITEM 3.
